# SDR VQMA16PR121222R0

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N16PR
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 15,403 hours, 9,763 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A HYDRAULIC FLUID LOSS INDICATION. THE AIRCRAFT DIVERTED TO MCO AND LANDED SAFELY WITH NO FURTHER INCIDENT.  HYD VOL LOW A ANNUNCIATOR ILLUMINATED IN FLIGHT.  AIRCRAFT IS CURRENTLY IN WORK.
